# SDR CA151113003

- Difficulty date: November 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Harness
- Part number: 17300233
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL F/O HAD NO DIRECTIONAL CONTROL, ABORTED TO, THE TERM NO DIRECTIONAL CONTROL MEANT THEY LOST NOSE WHEEL STEERING.  REPLACED THE NOSE WHEEL STEERING HARNESS.
